# SDR 9514495523

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 1 ENGINE COMPRESSOR STALLED ACCOMPANIED BY POWER LOSS AND YAW TO THE LEFT.  ENGINE RECOVERED SHORTLY THEREAFTER WITH NORMAL INDICATIONS.  AIRCRAFT WAS RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  METAL WAS FOUND IN THE TAILPIPE AND THE ENGINE WAS CHANGED.
